Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Functions with a unique mean value and amenability


Author: Yuji Takahashi
Journal: Proc. Amer. Math. Soc. 121 (1994), 775-777
MSC: Primary 43A07; Secondary 22C05, 43A15
MathSciNet review: 1189549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there exist many amenable locally compact groups for which the sets of functions with unique left invariant mean values are not closed under addition. This resolves negatively a problem raised by T. Miao.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07, 22C05, 43A15

Retrieve articles in all journals with MSC: 43A07, 22C05, 43A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189549-1
PII: S 0002-9939(1994)1189549-1
Keywords: Locally compact groups, amenable groups, functions with a unique left invariant mean value, mean zero weak containment property
Article copyright: © Copyright 1994 American Mathematical Society